# SDR CA960131012

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Part number: 551701084
- Condition: Chafed
- Location: Aux.Hyd. System
- Part time: 929 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING A TENSION CHECK OF AILERON CABLES TO CLEAR A REPORTED DEFECT, THE AREA AT AILERON SECTOR (PANEL NO.271ATC) WAS INSPECTED FOR CLEANLINESS AND THE AUXILIARY HYDRAULIC LINE SHOWED CHAFING MARKS PRESUMABLY CAUSED BY CONTACT WITH THE AILERON SECTOR. THIS HYDRAULIC LINE WAS PROBABLY MOVED DURING A PREVIOUS ACCESS TO THIS AREA WHICH CANNOT BE DETERMINED.
